# SDR ZZDA2010591

- Difficulty date: September 29, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Saturated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NUMEROUS ELECTRICAL FAILURES, STATUS PAGE REVEALED MULTIPLE ALERT FAILURES.  DURING INITIAL EVALUATION FOUND WATER AT F/O'S SLIDING WINDOW LOWER CONSOLE AREA.  WHEN EBAY DOOR OPENED LARGE AMOUNT OF WATER CAME OUT.  INSPECTED AND DRIED F/O'S CONSOLE AREA, UNDER F/O'S FLOORBOARD, ALL E&E BAY AREAS AND INSULATION BLANKETS.  REMOVED AND REPLACED EPCU, PA AMP, FCC NR 2, VIA NR 2, PODS, VHF NR 1, VHF NR 3, REU, PCDU-R, BATTERY RELAY AND APU START RELAY DUE TO WATER DAMAGE.  REF N/R N081817 FOR ALL OPS CHECKS AND RTS.
